The total simulation of axially symmetric gravitation fields
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 90-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_2_a11,
author = {R. S. Singatullin},
title = {The total simulation of axially symmetric gravitation fields},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {90--95},
year = {1971},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_2_a11/}
}
R. S. Singatullin. The total simulation of axially symmetric gravitation fields. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 90-95. http://geodesic.mathdoc.fr/item/IVM_1971_2_a11/